MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG
Catalog Number 153204
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: japan red cross society president oka red cross hospital the investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after placement in the patient, it was confirmed that the precision device of drain bag had no readings, leading to discontinuation of its use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ supplier related.The product had caused the reported failure.Based on the evaluation, observed no scale printed on the urine meter.This complaint confirmed related to supplier issue.Communication has been sent to suppliers to address this issue.Further investigation has been documented in (b)(4).A potential root cause for this failure mode could be, "defect components from supplier." the labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.Therefore no additional action required at this time.Correction: d, e, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.Initial reporter name: (b)(6) hospital.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23304284
Report Number1018233-2025-09206
Device Sequence Number21339078
Product Code KNX
UDI-Device Identifier00801741033117
UDI-Public(01)00801741033117(11)250704(17)270628(10)MYKQ4603
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153204
Device Lot NumberMYKQ4603
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown